Vol. 285, No. 2, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The $\operatorname{SU}(N)$ Casson–Lin invariants for links
257–282

Hans U. Boden and Eric Harper

The $\operatorname{SU}(2)$ Casson–Lin invariant of the Hopf link
283–288

Hans U. Boden and Christopher M. Herald

Commensurations and metric properties of Houghton's groups
289–301

José Burillo, Sean Cleary, Armando Martino and Claas E. Röver

Conformal holonomy equals ambient holonomy
303–318

Andreas Čap, A. Rod Gover, C. Robin Graham and Matthias Hammerl

Nonorientable Lagrangian cobordisms between Legendrian knots
319–343

Orsola Capovilla-Searle and Lisa Traynor

A strong multiplicity one theorem for $\operatorname{SL_2}$
345–374

Jingsong Chai and Qing Zhang

The Yamabe problem on noncompact CR manifolds
375–391

Pak Tung Ho and Seongtag Kim

Isometry types of frame bundles
393–426

Wouter van Limbeek

Bundles of spectra and algebraic K-theory
427–452

John A. Lind

Hidden symmetries and commensurability of $2$-bridge link complements
453–484

Christian Millichap and William Worden

On seaweed subalgebras and meander graphs in type C
485–499

Dmitri I. Panyushev and Oksana S. Yakimova

The genus filtration in the smooth concordance group
501–510

Shida Wang